# SDR DALA2018100905950

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 16,567 hours, 6,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3816 DOOR 1R OUTSIDE HANDLE POOPED OPEN TO VERTICAL POSITION AFTER TAKE OFF. NO AIRLEAKS AND A/C PRESSURIZATION NORMAL. CORRECTIVE ACTION: CHECKED HANDLE RETRACTION ADJUSTMENT IAW AMM 52-11. CHECKS GOOD. (5129093).
